# SDR SWIA202002248837

- Difficulty date: December 12, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35205107
- Condition: Broken
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621.00 LEFT SIDE BRACKET IS BROKEN AFT OF CARGO DOOR ENTRY.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED FWD AND AFT CARGO DOOR ENTRY BRACKETS IAW CRJ200 SERVICE BULLETIN.
